# SDR SWIA201437559

- Difficulty date: May 15, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 29,764 hours, 24,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDEWALL EMERGENCY EXIT SIGN HAS BULBS BURNED OUT.  REPLACED THE BULBS.
